On the existence of large p-ideals

Journal of Symbolic Logic 55 (2):457-465 (1990)
  Copy   BIBTEX

Abstract

We prove the existence of p-ideals that are nonmeagre subsets of P(ω) under various set-theoretic assumptions

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Large cardinals and large dilators.Andy Lewis - 1998 - Journal of Symbolic Logic 63 (4):1496-1510.
Values, ideals, norms, and existence.Edgar Sheffield Brightman - 1943 - Philosophy and Phenomenological Research 4 (2):219-224.
Chains of end elementary extensions of models of set theory.Andrés Villaveces - 1998 - Journal of Symbolic Logic 63 (3):1116-1136.
Properties of ideals on the generalized Cantor spaces.Jan Kraszewski - 2001 - Journal of Symbolic Logic 66 (3):1303-1320.
The Concept of Ideals in Legal Theory.Sanne Taekema - 2003 - Kluwer Law International.

Analytics

Added to PP
2009-01-28

Downloads
93 (#188,479)

6 months
12 (#242,841)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

Small cardinals and small Efimov spaces.Will Brian & Alan Dow - 2022 - Annals of Pure and Applied Logic 173 (1):103043.
Mathias and set theory.Akihiro Kanamori - 2016 - Mathematical Logic Quarterly 62 (3):278-294.

Add more citations

References found in this work

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
Happy families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
The covering lemma for L[U].A. J. Dodd & R. B. Jensen - 1982 - Annals of Mathematical Logic 22 (2):127-135.

Add more references